# SDR 98ZZZX3677

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66859
- Make and model: Piper PA-31-350
- Aircraft serial: 317405168
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Condition: Misinstalled
- Location: Alternator
- Component: 454712
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR AN INTERMITTENT ALTERNATOR FAILURE, NOTED WHEN EITHER ALTERNATOR IS SWITCHED OFF, THE REMAINING ALTERNATOR ALSO TURNS OFF.  INSPECTION SHOWED THE CABLE FROM THE ALTERNATOR SHUNT TO THE ALTERNATOR CIRCUIT BREAKER SWITCH (WIRE PIEC AND P2EC) WERE SWAPPED AT THE SWITCH.  WHEN SWITCH IS OPENED, THE OPPOSITE FIELD IS ALSO OPENED.  CORRECTLY CONNECTED SWITCHES AND WIRES, FUNCTIONAL CHECK OK.
